Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 8, 2006, 7:42 PM EDT for Taylor County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2006, 7:42 PM EDT (23:42 UTC)
- Expired
- May 8, 2006, 8:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Taylor County, FL
The radar
The Tallahassee radar (KTLH), 99 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1250 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 082343 SVRTAE FLC123-090015- /O.NEW.KTAE.SV.W.0113.060508T2342Z-060509T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 742 PM EDT MON MAY 8 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... TAYLOR COUNTY IN FLORIDA * UNTIL 815 PM EDT * AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ADAMS BEACH...OR ABOUT 11 MILES SOUTH OF PERRY...AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLUE SPRINGS BY 750 PM EDT... HOWELL PLACE BY 805 PM EDT... AND 8 MILES WEST OF TENNILLE BY 815 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. LAT...LON 2999 8352 2990 8368 2968 8346 2978 8333 $$ 22-BARRY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:31 PM EDT, 5 hours 11 minutes earlier.
Area forecast discussion, May 8, 2:31 PM EDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 231 PM EDT MON MAY 8 2006 .SYNOPSIS...WEAK FRONTAL BOUNDARY RUNS THROUGH THE NORTHERN PORTION OF OUR CWA THIS AFTN. THIS FEATURE IS NEARLY STATIONARY AND AS THE TEMPS HAVE WARMED...SHRA AND ISOLD TSRA HAVE CONTINUED TO DEVELOP ALONG IT AND HEAD EASTWARD. WE ARE SEEING SOME STORMS THE PAST HOUR OR SO THAT COULD INDICATE A HAIL THREAT...CANNOT RULE OUT THE POSSIBILITY THAT WE MIGHT SEE AN ISOLD STORM OR TWO WITH DIME TO NICKEL SIZE HAIL THIS AFTN AND EVNG. MAY ALSO SEE A FEW STORMS THAT PRODUCE SOME GUSTY WINDS. SO FAR...THIS THREAT IS RATHER LIMITED AND SPC HAS INDICATED THAT THEY BELIEVE A WATCH IS NOT WARRANTED AT THIS TIME. && .SHORT TERM...A SHORTWAVE CURRENTLY OVER ARKANSAS SHOULD PASS OVERHEAD TONIGHT...KEEPING SOME OF THE CONVECTION GOING ALONG THIS WEAK BOUNDARY. WILL INCLUDE CHANCE POPS THROUGH JUST AFTER MIDNIGHT...THEN ACTIVITY SHOULD BE WANING DOWN A BIT TOWARDS MORNING. WEAK WINDS AND HIGH MOISTURE LVLS NEAR THE SFC WILL AGAIN CONTRIBUTE TO ANOTHER FOG/LOW CLOUD SITUATION TOMORROW MORNING. BOUNDARY WILL SHIFT TO OUR NORTH BY TOMORROW MORNING AS WELL IN RESPONSE TO A SFC LOW DVLPG OVER OK. HAVE TAPERED POPS TOMORROW AFTN FROM SLIGHT CHANCE OVER THE WATERS TO 40% UP NORTH IN ANTICIPATION OF THIS FEATURE. ETA KEEPS US MUCH DRIER AND PREFER THE GFS SOLUTION FOR THIS TIME FRAME. THIS SFC LOW WILL MOVE NE TUES NIGHT INTO WEDNESDAY AND DRAG A FRONT TOWARDS THE AREA MIDDAY THURS. TEMPS WILL REMAIN RATHER STEADY (BUT STILL ABOVE CLIMO) THROUGH THE SHORT TERM WITH LOTS OF CLOUD CVR AND RAIN CHANCES. .LONG TERM...(THURSDAY THROUGH MONDAY)... CLOSED H5-H2 LOW OVER GREAT LAKES WITH SLIGHTLY AMPLIFYING TROUGH EXTENDING INTO THE SE STATES. INITIAL COLD FRONT WILL MOVE THROUGH THE CWA ON THU WITH DEEPEST MOISTURE ACROSS NRN ZONES. IN WAKE OF FRONT...FRI-SUN...DRYING AND BIT COOLER. WEAK HIGH PRES RIDGE MAINLY OVER FL AND SRN GA. TEMPS WILL BE A LITTLE ABOVE NORMAL THU... ESPECIALLY AHEAD OF FRONT IN FLA THEN AT OR SLIGHTLY BELOW NORMAL DURING FRI-SUN. AS HIGH BEGINS TO DRIFT EAST ON MONDAY WELL AHEAD OF NEXT MID-CONUS DEVELOPING SYSTEM...TEMPS BEGIN TO EDGE BACK UP. && .MARINE...LIGHT WINDS CONTINUE OFFSHORE AND EXPECT THIS TO CONTINUE THROUGH THE NEXT FEW DAYS. SPEEDS DO START TO PICK UP ON WEDNESDAY AS THE NEXT FRONT APPROACHES. RIGHT NOW IT LOOKS LIKE THE FRONT WILL MAKE IT THROUGH THE WATERS LATE THURS THROUGH EARLY FRI... SHIFTING WINDS TO THE NORTH BY FRI MORNING. && .FIRE WEATHER...NO CONCERNS THROUGH THE NEXT SEVERAL DAYS. && .AVIATION...A WEAK STATIONARY FRONTAL BOUNDARY WILL REMAIN WEST TO EAST ACROSS THE FLORIDA PANHANDLE AND SOUTH GEORGIA...AND CONTINUE TO SERVE AS A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY INTO THE EARLY NIGHTTIME HOURS BEFORE DIMINISHING FROM WEST TO EAST LATE. THE ATMOSPHERE WILL REMAIN QUITE MOIST THROUGH THE LOWER LEVELS...AND WITH ADDITIONAL RAINFALL THIS AFTERNOON...EXPECT A REPEAT OF WIDESPREAD MVFR TO IFR VSBY AND LIFR CEILINGS AGAIN ACROSS MUCH OF THE AREA BY DAYBREAK TUESDAY...FOLLOWED BY REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS...ESPECIALLY ALONG AND NEAR THE FRONTAL BOUNDARY AGAIN ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 66 87 67 88 / 40 30 20 30 PANAMA CITY 70 83 70 82 / 40 30 20 30 DOTHAN 66 85 68 85 / 20 40 30 40 ALBANY 65 84 66 85 / 30 40 30 40 VALDOSTA 66 84 65 85 / 50 40 20 30 CROSS CITY 67 87 66 88 / 30 30 20 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. LONG TERM...BLOCK AVIATION...DUVAL REST OF DISCUSSION...MCNATT
Hazardous weather outlook, May 8, 5:23 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 523 AM EDT MON MAY 8 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-090930- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 423 AM CDT MON MAY 8 2006 /523 AM EDT MON MAY 8 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG ARE EXPECTED EARLY. A WEAK COLD FRONT WILL LINGER ACROSS THE LOCAL AREA TODAY DRIFTING SOUTH BY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BUT THEY SHOULD REMAIN BELOW SEVERE LEVELS. AREAS OF FOG WITH PATCHY DENSE FOG WILL AGAIN DEVELOP AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...THE FRONT IS EXPECTED TO DISSIPATE BY TUESDAY MORNING...WITH PERHAPS A BRIEF RESPITE IN THE UNSETTLED WEATHER. SHOWERS AND STORMS WILL RETURN TO THE FORECAST ON WEDNESDAY AND THURSDAY...WITH THE NEXT COLD FRONT EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY. ALTHOUGH IT IS STILL EARLY IN THE FORECAST...THIS COULD RESULT IN SEASONABLY COOL WEATHER FOR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 24-BLOCK
In the hours before
Local storm report, May 8, 5:20 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 PM EDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL SW BAINBRIDGE 30.91N 84.58W
05/08/2006 E1.00 INCH DECATUR GA LAW ENFORCEMENT
HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.
0504 PM HAIL GREENSBORO 30.57N 84.74W
05/08/2006 E0.50 INCH GADSDEN FL BROADCAST MEDIA
HAIL REPORTED BY WCTV.
&&
LANIERSpecial weather statement, May 8, 6:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 605 PM EDT MON MAY 8 2006 GAZ148-161-082300- BERRIEN-LANIER- 605 PM EDT MON MAY 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LANIER COUNTIES... * UNTIL 700 PM EDT AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES SOUTHEAST OF NASHVILLE...MOVING EAST AT 10 MPH. THIS STORM WILL BE NEAR... LAKELAND BY 635 PM EDT. PEA SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 18-WOOL
Special weather statement, May 8, 6:05 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 605 PM EDT MON MAY 8 2006 GAZ157-158-082300- GRADY-THOMAS- 605 PM EDT MON MAY 8 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND THOMAS COUNTIES... * UNTIL 700 PM EDT AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MEIGS...OR 8 MILES SOUTH OF PELHAM... MOVING EAST AT 20 MPH. THIS STORM WILL BE NEAR... OCHLOCKNEE BY 615 PM EDT. 6 MILES SOUTH OF COOLIDGE BY 645 PM EDT. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. 22-BARRY
Local storm report, May 8, 6:06 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL N MADISON 30.47N 83.42W
05/08/2006 E0.88 INCH MADISON FL EMERGENCY MNGR
NICKLE SIZED HAIL NORTH OF MADISON ON SR 591
0455 PM HAIL SW BAINBRIDGE 30.91N 84.58W
05/08/2006 E1.00 INCH DECATUR GA LAW ENFORCEMENT
HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.
0504 PM HAIL GREENSBORO 30.57N 84.74W
05/08/2006 E0.50 INCH GADSDEN FL BROADCAST MEDIA
HAIL REPORTED BY WCTV.
0521 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0530 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0535 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.50 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.
0537 PM TSTM WND DMG E TALLAHASSEE 30.44N 84.28W
05/08/2006 LEON FL TRAINED SPOTTER
SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.
0549 PM HAIL MONTICELLO 30.54N 83.87W
05/08/2006 E0.75 INCH JEFFERSON FL BROADCAST MEDIA
WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.
&&
SHAFERLocal storm report, May 8, 6:25 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
625 PM EDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL N MADISON 30.47N 83.42W
05/08/2006 E0.88 INCH MADISON FL EMERGENCY MNGR
NICKLE SIZED HAIL NORTH OF MADISON ON SR 591
0455 PM HAIL SW BAINBRIDGE 30.91N 84.58W
05/08/2006 E1.00 INCH DECATUR GA LAW ENFORCEMENT
HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.
0504 PM HAIL GREENSBORO 30.57N 84.74W
05/08/2006 E0.50 INCH GADSDEN FL BROADCAST MEDIA
HAIL REPORTED BY WCTV.
0521 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0530 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0535 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.50 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.
0537 PM TSTM WND DMG E TALLAHASSEE 30.44N 84.28W
05/08/2006 LEON FL TRAINED SPOTTER
SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.
0549 PM HAIL MONTICELLO 30.54N 83.87W
05/08/2006 E0.75 INCH JEFFERSON FL BROADCAST MEDIA
WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.
0550 PM HAIL SE TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKLE SIZE HAIL AND POWER LINES DOWN ON
WW KELLY ROAD 5 MILES EAST OF HWY 27 NEAR THE
INTERSECTION OF OLD PLANK ROAD AND TRAM ROAD.
&&
SHAFERLocal storm report, May 8, 7:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT MON MAY 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL N MADISON 30.47N 83.42W
05/08/2006 E0.88 INCH MADISON FL EMERGENCY MNGR
NICKLE SIZED HAIL NORTH OF MADISON ON SR 591
0455 PM HAIL SW BAINBRIDGE 30.91N 84.58W
05/08/2006 E1.00 INCH DECATUR GA LAW ENFORCEMENT
HAIL REPORTED IN THREE LOCATIONS IN BAINBRIDGE INCLUDING
SW BAINBRIDGE...CONGER STREET...AND BETHEL ROAD.
0504 PM HAIL GREENSBORO 30.57N 84.74W
05/08/2006 E0.50 INCH GADSDEN FL BROADCAST MEDIA
HAIL REPORTED BY WCTV.
0521 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0530 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAIL AT THE INTERSECTION OF
CAPITAL CIRCLE NE AND MAHAN DRIVE.
0535 PM HAIL E TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.50 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED DIME SIZE HAIL ON CAPITAL CIRCLE.
0537 PM TSTM WND DMG E TALLAHASSEE 30.44N 84.28W
05/08/2006 LEON FL TRAINED SPOTTER
SPOTTER REPORTED POWER LINES DOWN OFF CENTERVILLE ROAD.
0549 PM HAIL MONTICELLO 30.54N 83.87W
05/08/2006 E0.75 INCH JEFFERSON FL BROADCAST MEDIA
WCTV REPORTED PENNY SIZE HAIL IN MONTICELLO.
0550 PM HAIL SE TALLAHASSEE 30.44N 84.28W
05/08/2006 E0.88 INCH LEON FL TRAINED SPOTTER
SPOTTER REPORTED NICKLE SIZE HAIL AND POWER LINES DOWN ON
WW KELLY ROAD 5 MILES EAST OF HWY 27 NEAR THE
INTERSECTION OF OLD PLANK ROAD AND TRAM ROAD.
0555 PM HAIL LEE 30.42N 83.30W
05/08/2006 E0.75 INCH MADISON FL TRAINED SPOTTER
A SPOTTER REPORTED PENNY SIZED HAIL NEAR LEE.
&&
SHAFERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:26 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson, Liberty | 19 min |
| May 8, 4:36 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden | 39 min |
| May 8, 4:54 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden | 36 min |
| May 8, 5:08 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 37 min |
| May 8, 5:22 PM EDT | Severe Thunderstorm Warning | TAE | Leon | 38 min |
| May 8, 5:43 PM EDT | Severe Thunderstorm Warning | TAE | Madison | 32 min |
| May 8, 5:47 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson | 43 min |
| May 8, 6:22 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 38 min |
| May 8, 6:54 PM EDT | Special Marine Warning | TAE | 66 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.